# SDR UPS96221511

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION AT STRINGER 12 RIGHT HAND BETWEEN BS 680-700.  FOUND CORROSION TO BE OUT OF LIMITS, REPLACED STRINGER PER SRM'S 53-10-1, 51-10-2, 51-10-6, 53-10-2, 53-10-3.
